# SDR AALA20180121006

- Difficulty date: January 21, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N781AN
- Make and model: Boeing 777223
- Aircraft serial: 29586
- Aircraft time: 71,615 hours, 8,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 51198
- Condition: Inoperative
- Location: Cabin
- Part time: 71,615 hours, 8,669 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L3 DOOR EXTERIOR EMERGENCY LIGHT INOPERABLE. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-06-960-803 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
